# SDR IPXA11664484

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Flap/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - EICAS MSG FLAP/SLAT ELEC DISPLAYED AFTER TAKEOFF.  T/S C/O IAW FIM 29-51-00, FIG 114, SH 1 BLOCK 1 & 21. NO FAULTS NOTED, SYS OK. FIM REV 48.
